# SDR WVER1127201701

- Difficulty date: November 27, 2017
- Submitted: November 27, 2017
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 30,813 hours, 25,542 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE, FUSELAGE SIDE, IS CHAFED APPROX. 0.250 X 0.125 X 0.025  ON THE AFT END OF THE HINGE.
